# SDR DALA2016103108077

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 69,903 hours, 52,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY ILLUMINATION SYSTEM.  RIGHT EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED EXT EMERGENCY LIGHT AND ASSOCIATED HARDWARE PER AMM 33-50.  OPS NORMAL, OK FOR SVC.
